# SDR CA100817021

- Difficulty date: August 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Loose
- Location: Magneto
- Part time: 100 hours
- Component: Magneto, Champion, 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP CYCLE, MAGNETO TIMING NOTED TO BE ADVANCED 3 DEGREES (ENGINE TO MAG TIMING FOUND AT 28 DEGREES).  PREVIOUS COMPLIANCE WITH SB2-08B CONFIRMED. CAPACITOR COVER REMOVED FOR INSP,  WAS FOUND THAT MAIN POINT BRASS ASSY SCREW WAS LOOSE.  THIS CAUSED THE SPRING STEEL ARTICULATION ARM TO MOVE OUT OF POSITION AND AFFECT MAGNETO TIMING.  ARTICULATION ARM RE-ALIGNED AND SCREW TORQUED TO 25 IN LBS.  NO WEAR FOUND ON CAM PADDLE OR CARBON BRUSH.  MAGNETO RE-ASSEMBLED IAW L1363E.
